... both of which gave me extreme nausea and headache... then put me back on risperdal but at 2mg which is the lowest dose I've been on. He did it because my prolactin levels were elevated. But now I have depression and anxiety and I feel like taking a chainsaw to everyone I see. Should I go on antidepressant or ask him to raise my risperdal again despite the prolactin? At my worst I was on 12mg of risperdal, 20mg Prozac and Wellbutrin. ..
I take Latuda and the nausea was bad at first but didn’t stick around forever. Also it’s better than Geodon because you only take it once a day. Just a thought.
Well, I think it would be more beneficial to go up on the risperdal because you know that’ll work. Ask about if there are any meds you can use to control the prolactin.
Another thought is to ask if you could power through the Invega and ask if the depot shot would also cause nausea since it doesn’t go through your stomach. That way you would only have to take the invega pill long enough to qualify for the shot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2010 • 1 answer
Posted 16 Jul 2014 • 2 answers
Posted 17 Aug 2015 • 1 answer
Posted 20 Aug 2015 • 2 answers
Posted 2 Mar 2017 • 0 answers